Browse by Journals

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Year | Person
Jump to: 2012 | 2011 | 2005 | 2001 | 2000
Number of items: 8.

2012

Wendland, Holger ; Giesl, Peter:
Numerical determination of the basin of attraction of asymptotically autonomous dynamical systems.
In: Nonlinear Analysis : Theory, Methods & Applications. Vol. 75 (March 2012) Issue 5 . - pp. 2823-2840.
ISSN 0362-546X
DOI: https://doi.org/10.1016/j.na.2011.11.027

Baier, Robert ; Farkhi, Elza ; Roshchina, Vera:
The directed and Rubinov subdifferentials of quasidifferentiable functions, Part I : Definition and examples.
In: Nonlinear Analysis : Theory, Methods & Applications. Vol. 75 (2012) Issue 3 . - pp. 1074-1088.
ISSN 0362-546X
DOI: https://doi.org/10.1016/j.na.2011.04.074

Review:

Baier, Robert ; Farkhi, Elza ; Roshchina, Vera:
The directed and Rubinov subdifferentials of quasidifferentiable functions, Part II : Calculus.
In: Nonlinear Analysis : Theory, Methods & Applications. Vol. 75 (2012) Issue 3 . - pp. 1058-1073.
ISSN 0362-546X
DOI: https://doi.org/10.1016/j.na.2011.04.073

Review:

Giesl, Peter ; Wendland, Holger:
Numerical determination of the basin of attraction for asymptotically autonomous dynamical systems.
In: Nonlinear Analysis : Theory, Methods & Applications. Vol. 75 (2012) Issue 5 . - pp. 2823-2840.
ISSN 0362-546X
DOI: https://doi.org/10.1016/j.na.2011.11.027

Review:

2011

Wendland, Holger ; Giesl, Peter:
Numerical determination of the basin of attraction for exponentially asymptotically autonomous dynamical systems.
In: Nonlinear Analysis : Theory, Methods & Applications. Vol. 74 (July 2011) Issue 10 . - pp. 3191-3202.
ISSN 0362-546X
DOI: https://doi.org/10.1016/j.na.2011.01.032

2005

Kaiser, Ralf:
On the geomagnetic directional problem : a uniqueness result.
In: Nonlinear Analysis : Theory, Methods & Applications. Vol. 63 (2005) Issue 5-7 . - S. e2129-e2133.
ISSN 0362-546X
DOI: https://doi.org/10.1016/j.na.2005.03.001

2001

Xu, Lanxi ; Kaiser, Ralf ; von Wahl, Wolf:
Global stability in the rotating Bénard system with Couette flow, the case Pr<.
In: Nonlinear Analysis : Theory, Methods & Applications. Vol. 47 (2001) Issue 6 . - pp. 4233-4244.
ISSN 0362-546X
DOI: https://doi.org/10.1016/S0362-546X(01)00539-9

Review:

2000

Rein, Gerhard:
Stationary and static stellar dynamic models with axial symmetry.
In: Nonlinear Analysis : Theory, Methods & Applications. Vol. 41 (2000) Issue 3-4 . - pp. 313-344.
ISSN 0362-546X
DOI: https://doi.org/10.1016/S0362-546X(98)00280-6

This list was generated on Tue Apr 16 03:34:42 2024 CEST.
[Top of page]
Use this URL to embed this page in external websites:
https://eref.uni-bayreuth.de/cgi/exportview/journal/140d64d5555179ecc95c2da81d4b925a/XML/140d64d5555179ecc95c2da81d4b925a.xml